Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 64, NWS Sioux Falls, SD

June 16, 2014Dakota County, Dixon County, Nebraska; Union County, South Dakota; Woodbury County, Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 16, 2014, 10:07 AM CDT for Dakota County, Dixon County, Nebraska; Union County, South Dakota; Woodbury County, Iowa. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2014, 10:07 AM CDT (15:07 UTC)
Expired
Jun 16, 2014, 10:45 AM CDT
In force
38 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Woodbury County, IA, Dakota County, NE, Dixon County, NE, Union County, SD

The radar

The Omaha radar (KOAX), 123 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 7:12 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 3.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-485 J/kg
Mixed-layer LCL
1667 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WUUS53 KFSD 161507
SVRFSD
IAC193-NEC043-051-SDC127-161545-
/O.NEW.KFSD.SV.W.0064.140616T1507Z-140616T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1007 AM CDT MON JUN 16 2014

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WOODBURY COUNTY IN WEST CENTRAL IOWA...
  DAKOTA COUNTY IN NORTHEAST NEBRASKA...
  SOUTHEASTERN DIXON COUNTY IN NORTHEAST NEBRASKA...
  SOUTHEASTERN UNION COUNTY IN SOUTHEAST SOUTH DAKOTA...

* UNTIL 1045 AM CDT

* AT 1004 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
  WAKEFIELD...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EMERSON AROUND 1020 AM CDT.
  HUBBARD AROUND 1035 AM CDT.
  JACKSON AROUND 1040 AM CDT.
  NORTH SIOUX CITY AND SOUTH SIOUX CITY AROUND 1045 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4263 9669 4248 9629 4227 9658 4227 9672
      4226 9673 4226 9697
TIME...MOT...LOC 1507Z 221DEG 33KT 4222 9684

HAIL...1.00IN
WIND...60MPH

$$

HANKO
2 follow-up statements
144 
WWUS53 KFSD 161524
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1024 AM CDT MON JUN 16 2014

IAC193-NEC043-051-SDC127-161545-
/O.CON.KFSD.SV.W.0064.000000T0000Z-140616T1545Z/
WOODBURY IA-DAKOTA NE-DIXON NE-UNION SD-
1024 AM CDT MON JUN 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
UNION...SOUTHEASTERN DIXON...DAKOTA AND NORTHWESTERN WOODBURY
COUNTIES UNTIL 1045 AM CDT...

AT 1022 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EMERSON...AND
MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HUBBARD AROUND 1030 AM CDT.
  JACKSON AROUND 1035 AM CDT.
  NORTH SIOUX CITY AND SOUTH SIOUX CITY AROUND 1040 AM CDT.
  SIOUX CITY AROUND 1045 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4235 9684 4263 9669 4248 9629 4227 9658
      4227 9672 4226 9673
TIME...MOT...LOC 1524Z 215DEG 43KT 4236 9667

HAIL...1.00IN
WIND...60MPH

$$

HANKO
624 
WWUS53 KFSD 161537
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1037 AM CDT MON JUN 16 2014

IAC193-NEC043-051-SDC127-161547-
/O.EXP.KFSD.SV.W.0064.000000T0000Z-140616T1545Z/
WOODBURY IA-DAKOTA NE-DIXON NE-UNION SD-
1037 AM CDT MON JUN 16 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION...
SOUTHEASTERN DIXON...DAKOTA AND NORTHWESTERN WOODBURY COUNTIES WILL
EXPIRE AT 1045 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4235 9684 4263 9669 4248 9629 4227 9658
      4227 9672 4226 9673
TIME...MOT...LOC 1537Z 215DEG 43KT 4249 9655

$$

HANKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:50 AM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 16, 6:50 AM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
650 AM CDT MON JUN 16 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 433 AM CDT MON JUN 16 2014

CONTINUED ACTIVE FORECAST ACROSS THE AREA WITH WARM FRONT LIFTING
NORTH THROUGHOUT THE DAY.  AS OF 09Z...SATELLITE SHOWED AN AREA OF
MID LEVEL CLOUDS DEVELOPING ACROSS CENTRAL NEBRASKA ON THE NORTHERN
EDGE OF THE LOW LEVEL JET ACROSS THE PLAINS.  THE LOW LEVEL JET WILL
EFFICIENTLY TRANSPORT MOISTURE NORTHWARD WITH PRECIPITABLE WATER
VALUES JUMPING FROM AROUND 0.7-1 INCH THIS MORNING TO AROUND AN INCH
AND A HALF AS THE WARM FRONT LIFTS NORTH.

SHORT TERM HI RES MODELS SHOW AREA OF CONVECTION DEVELOPING ACROSS
NORTH CENTRAL NEBRASKA THEN LIFTING NORTHEAST THROUGHOUT THE DAY.
EXPECTATION IS THAT STORMS WOULD BE ELEVATED INITIALLY...BUT WOULD
HAVE THE POTENTIAL TO BECOME INCREASINGLY SURFACE BASED AS
TEMPERATURES WARM INTO THE MID AND UPPER 70S.  MODEL SOUNDING SHOW
MODEST SPEED SHEAR IN THE LOW LEVELS OF THE ATMOSPHERE...WITH STRONG
SPEED AND DIRECTIONAL SHEAR ALOFT. 0-6KM BULK SHEAR IS SOMEWHERE IN
THE NEIGHBORHOOD OF 50-60 KNOTS...AND WITH WARM FRONT LIFTING NORTH
THROUGH THE DAY...ALL FORMS OF SEVERE WEATHER ARE POSSIBLE TODAY.

STILL SOME QUESTIONS AS TO HOW DAY WILL EVOLVE...BUT THINK THE BEST
CHANCE FOR TORNADOES WILL BE THIS AFTERNOON ALONG THE WARM FRONT.
SOME OF THE HI RES MODELS SHOW FAVORED AREA OF DEVELOPMENT WILL BE
ON THE SOUTH SIDE OF THE COMPLEX OF STORMS AS IT LIFTS TO THE
NORTHEAST...WHILE OTHERS SUGGEST MULTIPLE WAVES OF CONVECTION
DEVELOPING TODAY. HARD TO DECIDE WHICH IS CORRECT...AS ATMOSPHERE
WILL ONLY BE WEAKLY CAPPED FROM MID MORNING ON.  MODELS SUGGEST THAT
WARM FRONT WILL BE LOCATED WITHIN THE VICINITY OF I-90 AT 18Z.  IF
THE BOUNDARY IS ABLE TO MAKE IT THIS FAR NORTH THIS MORNING...THE
POTENTIAL FOR TORNADOES WOULD BE HIGHEST WITH ANY SURFACE BASED
CONVECTION ALONG THIS BOUNDARY AS IT CONTINUES TO WORK NORTH.  WITH
THIS IN MIND...ADDED MENTION OF TORNADOES TO THE ZFP IN PORTIONS OF
SOUTHWEST MINNESOTA THROUGH THE AFTERNOON HOURS.

WITH RECENT RAINS ACROSS THE AREA...FLASH FLOOD GUIDANCE IS QUITE
LOW ACROSS EASTERN CWA.  WITH PWAT VALUES APPROACHING 2 STANDARD
DEVIATIONS...SOUTH OF THE WARM FRONT...WENT AHEAD AND ISSUED FLASH
FLOOD WATCH FOR EASTERN HALF OF THE FORECAST AREA THROUGH TONIGHT.

IN TERMS OF TEMPERATURES...HAVE LOWERED FORECAST HIGHS IN THE I-29
CORRIDOR WITH THE EXPECTATION OF CONVECTION AROUND. WITH MUGGY
AIRMASS LINGERING ACROSS THE AREA TONIGHT...WILL LIKELY SEE SLOW
DIURNAL FALL IN TEMPERATURES OVERNIGHT.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 433 AM CDT MON JUN 16 2014

UNSETTLED PATTERN CONTINUES THROUGH MIDWEEK ACROSS THE NORTHERN
PLAINS...THOUGH LOCATION OF BETTER THUNDERSTORM CHANCES WILL BE
SOMEWHAT DEPENDENT ON LOCATION OF BOUNDARIES AND ABILITY TO OVERCOME
FORMIDABLE CAPPING INVERSION WHICH DEVELOPS IN INCREASINGLY WARM AND
HUMID AIR MASS. FOR TUESDAY...MODELS HINTING AT WARM FRONT LOCATED
ACROSS OUR FAR NORTHEAST CWA BY LATE AFTERNOON WITH WEAK MID LEVEL
WAVE LIFTING NORTHEAST ACROSS THE BOUNDARY BY 00Z. WILL KEEP LOW TO
MID CHANCE POPS CONCENTRATED ACROSS THE FAR NORTHEAST CWA IN THE
LATE AFTERNOON/EVENING...THOUGH WITH A LITTLE UNCERTAINTY REGARDING
THE BOUNDARY LOCATION...WILL CARRY A SLIGHT CHANCE AS FAR SOUTH AS
I-90 IN SD...AND KSHL/KSLB LINE IN NORTHWEST IOWA. INSTABILITY IS
STRONG AS TEMPERATURES RISE INTO THE MID 80S TO LOWER 90S...AND DEW
POINTS CLIMB INTO THE LOWER 70S. THIS SHOULD BE ENOUGH TO SUPPORT A
FEW SEVERE STORMS DESPITE RELATIVELY WEAK DEEP LAYER SHEAR...THOUGH
SHEAR WOULD BE LOCALLY ENHANCED NEAR THE BOUNDARY. AGAIN ALL OF THIS
CONTINGENT ON BREAKING THE CAP...SO CONFIDENCE IN SEVERE COVERAGE ON
TUESDAY IS RELATIVELY LOW.

EXPECT ANY EVENING ACTIVITY TO EXIT BY AROUND MIDNIGHT...LEAVING
MOSTLY DRY CONDITIONS LATER TUESDAY NIGHT INTO WEDNESDAY MORNING AND
GIVING ATMOSPHERE A CHANCE TO RECHARGE FOR WEDNESDAY AFTERNOON/NIGHT
AS STRONGER UPPER TROUGH MOVES FARTHER EASTWARD AND SURFACE WAVE
SHIFTS INTO THE EASTERN DAKOTAS. DAYTIME HOURS MAY AGAIN REMAIN
CAPPED...ESPECIALLY ACROSS OUR SOUTHERN AREAS WITH WARM FRONT MORE
LIKELY STILL POSITIONED NEAR/NORTH OF HIGHWAY 14. PRECIP CHANCES
INCREASE WEDNESDAY NIGHT WITH UPPER TROUGH SWINGING NORTHEASTWARD
INTO THE REGION. AS DEEP LAYER FLOW BECOMES MORE UNIDIRECTIONAL IN
AREAS EAST OF THE SLOW MOVING LOW LEVEL BOUNDARY...THERE IS CONCERN
THAT EASTERN PARTS OF OUR AREA COULD AGAIN SEE SOME LOCALLY HEAVY
RAINFALL AMOUNTS...ESPECIALLY WITH PRECIPITABLE WATER VALUES STILL
FORECAST IN THE 1.5+ INCH RANGE.

TUESDAY/WEDNESDAY SHOULD BE THE WARMEST DAYS OF THE WEEK...WITH THE
EXPECTED LACK OF DAYTIME CONVECTION ALLOWING TEMPERATURES TO CLIMB
INTO THE MID 80S TO LOWER 90S BOTH DAYS. COLD FRONT MAKES A PUSH
EAST THROUGH THE AREA THURSDAY...AND WILL SEE A LINGERING CHANCE OF
SHOWERS AND THUNDERSTORMS DURING THE DAY...DECREASING BY THURSDAY
NIGHT AS THE FRONTAL BOUNDARY LIFTS NORTHEAST. SOME DISCREPANCIES
AMONG THE MODELS REGARDING EVOLUTION OF UPPER LOW THROUGH THE LATTER
PORTIONS OF THE WEEK. GFS/GEM HOLD ONTO THE CLOSED UPPER LOW ACROSS
THE NORTHERN PLAINS...WHILE ECMWF KICKS IT EAST AND SLOWLY BUILDS A
RIDGE BAND INTO THE PLAINS. DESPITE THE DIFFERENCES...BOTH GFS AND
ECMWF POINT TOWARD A LESS ACTIVE PATTERN FOR OUR REGION THURSDAY
NIGHT THROUGH SUNDAY...WITH TEMPERATURES COOLER THAN MIDWEEK...BUT
FAIRLY CLOSE TO SEASONAL NORMALS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 642 AM CDT MON JUN 16 2014
MAIN CONCERN IS THUNDERSTORM CHANCES WITH INCREASING UNCERTAINTY
AFTER 21Z AS TO LOCATION AND TIMING. MID LEVEL CONVECTION
CONTINUES TO DEVELOP ACROSS CENTRAL SD AND SPREAD EAST/NORTHEAST TOWARD
KHON AND KFSD. BRING CONVECTION INTO KHON BETWEEN 14Z AND 16Z AND
INTO KFSD BETWEEN 16Z AND 18Z.  AFTER 21Z...STILL DO EXPECT
CONVECTION ESPECIALLY ALONG AND EAST OF I-29 BUT AT THIS POINT IT IS
HARD TO NARROW DOWN PRECISE TIMING IN THE TAFS...AND DO NOT HAVE
IN THE FORECAST. ANY CONVECTION AFTER 18Z WOULD HAVE THE LIKLIHOOD
OF BEING SEVERE...WITH STRONG WINDS...HAIL AND TORNADOES ALL
POSSIBLE. IN ADDITION...HEAVY RAIN COULD REDUCE VISIBILITY
TEMPORARILY WITH THESE STORMS. THE THREAT FOR STORMS DWINDLES
AFTER 00Z TUESDAY ALONG THE I-29 CORRIDOR...AND SHIFTS EAST
THROUGH THE EVENING HOURS.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH THIS
     EVENING FOR SDZ067-070-071.

MN...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH THIS
     EVENING FOR MNZ072-080-081-089-090-097-098.

IA...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH THIS
     EVENING FOR IAZ001>003-012>014-020>022-031-032.

NE...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH THIS
     EVENING FOR NEZ013-014.

&&

SHORT TERM...
LONG TERM...JH
AVIATION...
Hazardous weather outlook, Jun 16, 6:00 AM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
600 AM CDT MON JUN 16 2014

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ014-SDZ056-062-067-071-171100-
LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-ROCK-DAKOTA-MOODY-MINNEHAHA-UNION-
600 AM CDT MON JUN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL
SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION LATE THIS MORNING INTO THIS
AFTERNOON. LARGE HAIL TO THE SIZE OF BASEBALLS...70 MPH
WINDS...AND TORNADOES ARE POSSIBLE AFTER 11 AM.

AREA RIVERS AND STREAMS CONTINUE TO RUN VERY HIGH OR IN FLOOD STAGE
AFTER RECENT HEAVY RAINFALL AND THE FAILURE OF THE LOWER DAM AT BLUE
MOUND STATE PARK. FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF
THE BIG SIOUX...SPLIT ROCK CREEK...PIPE STONE CREEK...THE ROCK
RIVER...THE LITTLE SIOUX AND WEST FORK DITCH UNTIL AT LEAST TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE MAINLY NORTH OF INTERSTATE 90
TUESDAY EVENING...AND ONCE AGAIN ACROSS THE REGION WEDNESDAY AFTERNOON
INTO WEDNESDAY NIGHT. SOME OF THESE STORMS MAY BE SEVERE.

HEAT INDICIES OF 95 TO 100 WILL BE POSSIBLE SOUTH OF INTERSTATE 90
TUESDAY AND WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 11 AM.

NEZ013-SDZ038>040-050-052>055-057>061-063>066-068>070-171100-
DIXON-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-
LAKE-BRULE-AURORA-DAVISON-HANSON-MCCOOK-CHARLES MIX-DOUGLAS-
HUTCHINSON-TURNER-BON HOMME-YANKTON-CLAY-
600 AM CDT MON JUN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA
AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTH CENTRAL SOUTH
DAKOTA...AND ARE EXPECTED TO LIFT NORTHEAST THROUGH THE MORNING
ACROSS THE AREA. SOME OF THESE STORMS MAY BE SEVERE PRODUCING HAIL
TO THE SIZE OF GOLF BALLS...AND WIND GUST TO 60 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE MAINLY NORTH OF INTERSTATE 90
TUESDAY EVENING...AND ONCE AGAIN ACROSS THE REGION WEDNESDAY AFTERNOON
INTO WEDNESDAY NIGHT. SOME OF THESE STORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 7AM TODAY.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 3:39 AM CDTFlash Flood WatchFSDDakota, Dixon20 hr
Jun 16, 4:58 PM CDTTornado Warning Tornado observedFSDDakota, Dixon32 min
Jun 16, 5:27 PM CDTTornado WarningFSDDakota33 min
Jun 16, 5:47 PM CDTTornado Warning Tornado observedFSDDakota43 min
Jun 16, 10:21 AM CDTSevere Thunderstorm WarningFSDBrule, Jerauld54 min
Jun 16, 10:51 AM CDTSevere Thunderstorm WarningFSDLincoln, Union39 min
Jun 16, 10:53 AM CDTFlash Flood WarningFSDLincoln, Union3 hr
Jun 16, 11:08 AM CDTSevere Thunderstorm WarningFSDAurora, Jerauld, Sanborn52 min
Jun 16, 11:52 AM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Miner, Sanborn38 min
Jun 16, 12:17 PM CDTSevere Thunderstorm WarningFSDMcCook, Minnehaha43 min
Jun 16, 12:31 PM CDTFlash Flood WarningFSDBrookings, Minnehaha, Moody6 hr
Jun 16, 12:33 PM CDTSevere Thunderstorm WarningFSDLake, Miner42 min
Jun 16, 12:59 PM CDTSevere Thunderstorm WarningFSDMinnehaha46 min
Jun 16, 1:11 PM CDTSevere Thunderstorm WarningFSDMinnehaha49 min
Jun 16, 1:34 PM CDTSevere Thunderstorm WarningFSDMoody41 min
Jun 16, 1:39 PM CDTFlash Flood WarningFSDBrookings, Lake, Lincoln, McCook, Miner, Minnehaha and 2 more3 hr
Jun 16, 1:52 PM CDTSevere Thunderstorm WarningFSDMinnehaha, Moody38 min
Jun 16, 2:00 PM CDTSevere Thunderstorm WarningFSDHutchinson, McCook, Minnehaha, Turner45 min
Jun 16, 2:17 PM CDTSevere Thunderstorm WarningFSDMinnehaha43 min
Jun 16, 2:41 PM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha, Turner34 min
Jun 16, 3:15 PM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha45 min
Jun 16, 3:24 PM CDTFlash Flood WarningFSDHutchinson, Lincoln, Turner4 hr
Jun 16, 4:26 PM CDTFlash Flood WarningFSDLincoln, McCook, Minnehaha, Turner2 hr
Jun 16, 4:37 PM CDTSevere Thunderstorm WarningFSDLincoln23 min
Jun 16, 5:24 PM CDTRiver Flood WarningFSDMinnehaha, Moody38 hr
Jun 16, 5:24 PM CDTRiver Flood WarningFSDMinnehaha44 hr
Jun 16, 5:24 PM CDTRiver Flood WarningFSDLincoln, Minnehaha57 hr
Jun 16, 5:45 PM CDTSevere Thunderstorm WarningFSDLincoln, Turner45 min
Jun 16, 6:12 PM CDTFlash Flood WarningFSDClay, Turner, Yankton3 hr
Jun 16, 6:23 PM CDTFlash Flood WarningFSDMinnehaha, Moody3 hr
Jun 16, 6:27 PM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Turner48 min
Jun 16, 6:35 PM CDTRiver Flood WarningFSDMinnehaha3 days
Jun 16, 6:51 PM CDTSevere Thunderstorm WarningFSDClay24 min
Jun 16, 11:07 AM CDTFlash Flood WarningFSDCherokee, Clay, Dickinson, Lyon, O'Brien, Osceola and 3 more9 hr
Jun 16, 12:02 PM CDTSevere Thunderstorm WarningFSDWoodbury43 min
Jun 16, 12:58 PM CDTFlash Flood WarningFSDBuena Vista, Cherokee, Ida, Woodbury3 hr
Jun 16, 1:06 PM CDTSevere Thunderstorm WarningFSDPlymouth, Sioux39 min
Jun 16, 1:34 PM CDTSevere Thunderstorm WarningFSDO'Brien, Sioux26 min
Jun 16, 1:45 PM CDTSevere Thunderstorm WarningFSDLyon, Sioux30 min
Jun 16, 1:50 PM CDTSevere Thunderstorm WarningFSDO'Brien25 min
Jun 16, 2:15 PM CDTSevere Thunderstorm WarningFSDLyon, Osceola30 min
Jun 16, 2:35 PM CDTTornado WarningFSDOsceola25 min
Jun 16, 2:54 PM CDTTornado WarningFSDDickinson, Osceola21 min
Jun 16, 3:41 PM CDTTornado WarningFSDLyon34 min
Jun 16, 3:54 PM CDTSevere Thunderstorm WarningFSDLyon51 min
Jun 16, 4:10 PM CDTSevere Thunderstorm WarningFSDClay, Dickinson35 min
Jun 16, 4:39 PM CDTSevere Thunderstorm WarningFSDDickinson36 min
Jun 16, 4:40 PM CDTTornado WarningFSDBuena Vista, Cherokee, Clay, O'Brien50 min
Jun 16, 4:58 PM CDTSevere Thunderstorm WarningFSDDickinson, Lyon, Osceola47 min
Jun 16, 5:05 PM CDTTornado WarningFSDOsceola25 min
Jun 16, 5:11 PM CDTFlash Flood WarningFSDBuena Vista, Cherokee, Clay, Dickinson, O'Brien3 hr
Jun 16, 5:22 PM CDTSevere Thunderstorm WarningFSDBuena Vista, Cherokee, Clay68 min
Jun 16, 5:57 PM CDTSevere Thunderstorm WarningFSDClay, Dickinson, O'Brien48 min
Jun 16, 6:34 PM CDTSevere Thunderstorm WarningFSDBuena Vista, Clay26 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Severe Thunderstorm Warnings in South Dakota, 2014Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.